# SDR UALA2010031500871

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 30,977 hours, 7,816 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: A648475
- Part serial: 186
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINES STARTED NORMALLY IN DEN HOWEVER APU DUCT PRESSURE WAS 18 PSI.  ACTUATOR FOUND FAULTY.  REPLACED APU INLET GUIDE ACTUATOR.  OPS NORMAL.
